Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had fever, loose motion, vomiting and noises from stomach. Took Imodium. Treatment?

On Thursday night I was feeling very cold before going to bed& when I checked my temperature on Friday morning it was over100, I had weetabix for breakfast and took two paracetamols, my usual morning toilet which normally arrives at 8.30am didn t come until around 2pm & then I went again at around 5pm & it was all water this happened Aleast 12 times during the evening & night.. My stomach is making all sorts of noises. Today I have taken Imodium & have taken dioralyte sachets but the problem is still there, I havnt been able to eat as I also feel sick. I vomited last night & this afternoon
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are suffering from acute infectious enteritis what you all have to do is:
1. Take a course of antibiotics like ofloxacin and ornidazole
2.Keep your hydration level well
3.May continue with imodium for further 2 days

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor